MathSciNet Relay Station
MathSciNet bibliographic data
MR971226 57R19 (14N05 32G10 52A05 57N13)
Arnolʹd, V. I. The branched covering ${\bf C}{\rm P}^2\to S^4$, hyperbolicity and projective topology. (Russian) Sibirsk. Mat. Zh. 29 (1988), no. 5, 36--47, 237; translation in Siberian Math. J. 29 (1988), no. 5, 717–726 (1989)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement